Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 2, Pages 411-414
http://dx.doi.org/10.1155/S0161171296000580

On the basis of the direct product of paths and wheels

Department of Mathematics, Yarmouk University, Irbid, Jordan

Received 24 February 1994; Revised 22 March 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Al-Rhayyel, “On the basis of the direct product of paths and wheels,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 411-414, 1996. https://doi.org/10.1155/S0161171296000580.